1 doctor weighed in:

I've been on lLamictal for 7 years with no problems. Two days ago an itchy rash appeared on the right side of my face. Could this be a Lamictal rash?

1 doctor weighed in
Dr. Bert Liang
Neurology

In brief: Unlikely

Usually, as you are I think surmising, the Lamictal rash comes on when you have begun this medication.
It can be localized on the face alone, but usually it is more diffuse on the body. Again, it typically comes within weeks (not years) of administration. However, given the potential seriousness of rashes with the drug, I would get checked out with a dermatologist as soon as you can.

In brief: Unlikely

Usually, as you are I think surmising, the Lamictal rash comes on when you have begun this medication.
It can be localized on the face alone, but usually it is more diffuse on the body. Again, it typically comes within weeks (not years) of administration. However, given the potential seriousness of rashes with the drug, I would get checked out with a dermatologist as soon as you can.
Dr. Bert Liang
Dr. Bert Liang
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors